Cardiology

Hello sir / Madam, One patient came to me age 74 yrs with h/ o CABG 4 months back with complaints of severe weakness, nausea, trembling walk. I investigated her, found moderate hyponatremia Sr Na 126. I given slowly 3% Ns single infusion of 100 ml. With adequate oral intake. She feels better next day, Next day she was complaining of chest pain. She was admitted for 3 days with low molecular weight heparin. Was it a complication of 3% Ns. As she had chest pain.?

LikeAnswersShare
I thoroughly gon in the case i also didn't find it was happened in past with an evidence based studies. But my thoughts Continuously mingling on this at that time. Thanks.
It should not happen as such.
May I presume LMW heparin was given in the best interest of the patient n outcome. Istrogally feel in u r shoes sir at that moment. Regards.
I didn't get what u exactly say, that istrogally feel I u shoes sir at that moment.? What is real to get this?
1

View 3 other replies

Cases that would interest you